Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Zeros of Dirichlet polynomials via a density criterion

Full text
Author(s):
Oliveira, Willian D.
Total Authors: 1
Document type: Journal article
Source: JOURNAL OF NUMBER THEORY; v. 203, p. 80-94, OCT 2019.
Web of Science Citations: 2
Abstract

We obtain a necessary and sufficient condition in order that a semi-plane of the form R(s) > r, r is an element of R, is free of zeros of a given Dirichlet polynomial. The result may be considered a natural generalisation of a well-known criterion for the truth of the Riemann hypothesis due to Baez-Duarte. An analog for the case of Dirichlet polynomials of a result of Burnol which is closely related to Baez-Duarte's one is also established. (C) 2018 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 13/14881-9 - Harmonic analysis and Number Theory
Grantee:Willian Diego Oliveira
Support Opportunities: Scholarships in Brazil - Doctorate
FAPESP's process: 17/15223-6 - The Laguerre-Pólya class theory of functions and applications in the Analytic Number Theory
Grantee:Willian Diego Oliveira
Support Opportunities: Scholarships in Brazil - Post-Doctoral
FAPESP's process: 16/09906-0 - Harmonic analysis, approximation theory and applications
Grantee:Dimitar Kolev Dimitrov
Support Opportunities: Research Projects - Thematic Grants